# SDR WVER2014082900002

- Difficulty date: August 29, 2014
- Submitted: August 29, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 29,942 hours, 20,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Part time: 29,942 hours, 20,493 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME BS 310, STRINGER 27 IS CORRODED.
